# SDR CALA2016020800087

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 80,918 hours, 8,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 14255
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE A RT CEILING EMER LIGHT FOUND 4 EACH INOPERATIVE.  ZONE A RT CEILING PANEL M33094 EMER LIGHT BATTERY PACK & CHARGER REPLACED.  LIGHT TEST FOUND NORMAL IAW AMM 33-51-06.
